# SDR MASA2010010100001

- Difficulty date: January 1, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 25,776 hours, 20,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY CALL LIGHT INOP.  REPLACED LENS AND RELAMPED.
